MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.21SN CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.21SN CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK; HIP CEMENTLESS STEM
Catalog Number 01.12.21SN
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 july 2019: lot 187006: (b)(4) items manufactured and released on 22.11.2018.Expiration date: 2023-11-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants: cup: mpact 01.32.154mb double mobility acetabular shell ø54 lot.188881 (k143453).Batch review performed on 29 july 2019: lot 188881: (b)(4) items manufactured and released on 13.03.2019.Expiration date: 2024-002-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: versafitcup dm 01.26.2854mhc double mobility hc liner 28/dmg lot.1810746 (k092265).Batch review performed on 29 july 2019: lot 1810746: (b)(4) items manufactured and released on 05.02.2019.Expiration date: 2024-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 lot.189636 (k112115).Batch review performed on 29 july 2019: lot 189636 : (b)(4) items manufactured and released on 21.02.2019.Expiration date: 2024-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Second revision surgery performed after one month from the first revision due to an infection (the pathogen is unknown).The surgeon revised the head, stem, cup, and liner, and the surgery was completed successfully.During the first revision surgery also caused by infection, the stem, cup, and liner have been revised.

Brand Name
STEM: QUADRA-H 01.12.21SN CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8878381
Report Number3005180920-2019-00682
Device Sequence Number11294634
Product Code JDI
UDI-Device Identifier07630030802614
UDI-Public07630030802614
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2023
Device Catalogue Number01.12.21SN
Device Lot Number187006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;